Journals
Resources
About Us
Open Access
Go to previous page

More-For-Less Paradox in a Solid Transportation Problem

Year:    2015

Journal of Information and Computing Science, Vol. 10 (2015), Iss. 4 : pp. 271–276

Abstract

In this paper, we discuss more-for-less paradox in a solid transportation problem. Thereby, we demonstrate a theorem which gives a comfortable condition for the existence of paradox in this type of problem. Next we present an algorithm to find out all the paradoxical pairs as well as paradoxical range of flow and paradoxical pair for a specified flow if paradox exists. Also we illustrate a numerical example in support of the given algorithm.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22535

Journal of Information and Computing Science, Vol. 10 (2015), Iss. 4 : pp. 271–276

Published online:    2015-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: